Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pregnancy test positive. Started bleeding after taking medicine, having cramps. Should I repeat the medication?

Hi doctor,am writing from africa,my name is queenette,let me be quick.Am supposed to see my period on 21/07/2012 but nothing came so I took a home pregnancy test thrice which was obviously positive.On the early hrs of friday at 2am specifically I inserted two wet tablets of cytotec and took two tablets bucally cramps startd like three mins later cramps startd till 9am in the morning then bleedin which was scanty and pinkish at first then later very red blood and tiny clots,I bleeded though out d day till d next day which is today but stil scanty though I still have cramps but not normal.what do I do?should I repeat the medication?please reply I don t want to go for a surgical one.Thanks so much.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
For termination of pregnancy of less than 7 weeks, taking only cytotec tablets is nbot sufficient. To have a complete abortion, you also need to take mifepristone tablets orally after consulting your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor